| Model Number |
CLV-180 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 establishment name: (b)(6) hospital.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the subject device cooling fan is not spinning.The issue occurred during reprocessing.There was no delay and no reports of patient harm.The patient was not under anesthesia.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.New information added to the following fields: d4, d8, d9, h3, and h6.It has been over eleven (11) years since the subject device was manufactured.A review of the device history record found no deviations or non-conformities that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed that the cooling fan does not work, but the root cause cannot be identified.Olympus will continue to monitor field performance for this device.